# SDR DALA2014110205935

- Difficulty date: November 1, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1214
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER FUSELAGE SKIN ON STA Y=1214 BETWEEN LONGS 26LT AND 25LT.  C3, SM, CARD 215, ZONE 201.  DAMAGE FINGER DOUBLER WAS TRIMED NEW SECTION FROM FINGER DOUBLER WAS FABRICATED TRETAED AND PAINTED AND INSTALLED IAW SRM 51-10-3 AND 53-04, FIG 12D.
